# SDR WGEA200800044

- Difficulty date: March 2, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N142DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000056
- Aircraft time: 78 hours, 104 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Spring
- Part number: 271096691005
- Part serial: 20977072
- Condition: Damaged
- Location: Aileron Trim
- Part time: 78 hours, 104 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

REPLACED AILERON TRIM SPRING WITH NEW TRIM SPRING IAW AMM 27-11-20.  PERFORMED AILERON TRIM SYSTEM ADJUSTMENT/TES IAW AMM 27-00-01.  SYSTEM TEST AND CHECKS GOOD, NO DEFECTS NOTED.   ITEM 1.  FLIGHT WAS UNSATISFACTORY.  AT 220KTS 82 PERCENT OF TRIM WAS REQUIRED TO MAINTAIN STRAIGHT AND LEVEL FLIGHT.  AT 160 KTS 30 PERCENT TRIM (AILERON TRIM) WAS REQUIRED.   PERFORMED FLAP RIGGING IAW AMM 27-50-00 AND EA TSR 27-030408G.  RIG CHECKED GOOD.  VERIFIED FLAPS ARE AT 0 PERCENT.  EVALUATION FLIGHT UNSATISFACTORY.   AT 250 KTS REQUIRES AILERON TRIM IN EXCESS OF 101 PERCENT LWD.  AT 220 KTS, 37 PERCENT LWD.  AT 160 KTS, 23 PERCENT LWD.   FOUND RT FLAP TO HAVE EXCESSIVE PLAY, ADJUSTED FLAP IAW AMM 27-50-00.  FLAPS OPERATE NORMAL WITHIN LIMITS.  EVALUATION FLIGHT UNSATISFACTORY.  REQUIRES EXCESS LWD AILERON TRIM 250 KTS - 100 PERCENT LWD, 220 KTS - 34 PERCENT LWD 160 - 27 PERCENT LWD.
